File(s) not publicly available

Robust H-infinity control for a class of nonlinear discrete time-delay stochastic systems with missing measurements

journal contribution
posted on 06.12.2017, 00:00 by Z Wang, D Ho, Yurong LiuYurong Liu, X Liu
This paper is concerned with the problem of robust H∞ output feedback control for a class of uncertain discrete-time delayed nonlinear stochastic systems with missing measurements. The parameter uncertainties enter into all the system matrices, the time-varying delay is unknown with given low and upper bounds, the nonlinearities satisfy the sector conditions, and the missing measurements are described by a binary switching sequence that obeys a conditional probability distribution. The problem addressed is the design of an output feedback controller such that, for all admissible uncertainties, the resulting closed-loop system is exponentially stable in the mean square for the zero disturbance input and also achieves a prescribed H∞ performance level. By using the Lyapunov method and stochastic analysis techniques, sufficient conditions are first derived to guarantee the existence of the desired controllers, and then the controller parameters are characterized in terms of linear matrix inequalities (LMIs). A numerical example is exploited to show the usefulness of the results obtained.

Funding

Category 1 - Australian Competitive Grants (this includes ARC, NHMRC)

History

Volume

45

Issue

3

Start Page

684

End Page

691

Number of Pages

8

ISSN

0005-1098

Location

United Kingdom

Publisher

Elsevier Ltd

Language

en-aus

Peer Reviewed

Yes

Open Access

No

External Author Affiliations

Brunel University; City University of Hong Kong; Institute for Resource Industries and Sustainability (IRIS); Yangzhou da xue;

Era Eligible

Yes

Journal

Automatica.